Remarkable identities related to the Riemann zeta function

Gabriele Di Cerbo

Research output: Contribution to journalArticlepeer-review


We derive some formulas and identities for the Riemann zeta function related to the celebrated Ramanujan formula.

Original languageEnglish (US)
Pages (from-to)343-349
Number of pages7
JournalAtti della Accademia Nazionale dei Lincei, Classe di Scienze Fisiche, Matematiche e Naturali, Rendiconti Lincei Matematica e Applicazioni
Issue number4
StatePublished - 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Bernoulli numbers
  • Ramanujan identities
  • Riemann zeta function


Dive into the research topics of 'Remarkable identities related to the Riemann zeta function'. Together they form a unique fingerprint.

Cite this